# SDR SWIA200921082

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 22,027 hours, 29,810 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Part number: 2094500103
- Part serial: B48
- Condition: Seized
- Location: Mlg
- Part time: 17,781 hours, 23,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5730 - MAIN LANDING GEAR WOULD NOT RETRACT.  REPLACED MAIN DRAG AND LOCKING STRUT P/N,  20945-001-03 S/N ON, 631 S/N OFF: B48.
